Next Article in Journal
Chaos for the Dynamics of Toeplitz Operators
Next Article in Special Issue
The Structure of the Block Code Generated by a BL-Algebra
Previous Article in Journal
Preservice Elementary Teachers’ Mathematical Knowledge on Fractions as Operator in Word Problems
Previous Article in Special Issue
From Automata to Multiautomata via Theory of Hypercompositional Structures
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 424

Article: Knots and Knot-Hyperpaths in Hypergraphs
Authors: by Saifur Rahman, Maitrayee Chowdhury, Firos A. and Irina Cristea
Link: https://www.mdpi.com/2227-7390/10/3/424

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop